RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 5, Pages 1054–1063 (Mi smj1902)  

This article is cited in 2 scientific papers (total in 2 papers)

On the theory of grossone

A. E. Gutman, S. S. Kutateladze

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: A trivial formalization is given for the informal reasonings of a series of papers by Ya. D. Sergeyev on a positional numeral system with an infinitely large base, grossone; the system which is groundlessly opposed by its originator to the classical nonstandard analysis.

Keywords: nonstandard analysis, infinitesimal analysis, positional numeral system.

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:5, 835–841

Bibliographic databases:

UDC: 517.13+510.635
Received: 18.06.2008

Citation: A. E. Gutman, S. S. Kutateladze, “On the theory of grossone”, Sibirsk. Mat. Zh., 49:5 (2008), 1054–1063; Siberian Math. J., 49:5 (2008), 835–841

Citation in format AMSBIB
\Bibitem{GutKut08}
\by A.~E.~Gutman, S.~S.~Kutateladze
\paper On the theory of grossone
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 5
\pages 1054--1063
\mathnet{http://mi.mathnet.ru/smj1902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2469053}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 5
\pages 835--841
\crossref{https://doi.org/10.1007/s11202-008-0082-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259921800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53649094280}


Linking options:
  • http://mi.mathnet.ru/eng/smj1902
  • http://mi.mathnet.ru/eng/smj/v49/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lolli G., “Infinitesimals and Infinites in the History of Mathematics: a Brief Survey”, Appl. Math. Comput., 218:16, SI (2012), 7979–7988  crossref  mathscinet  zmath  isi  elib  scopus
    2. Gutman A.E., Katz M.G., Kudryk T.S., Kutateladze S.S., “The Mathematical Intelligencer Flunks the Olympics”, Found. Sci., 22:3 (2017), 539–555  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:2232
    Full text:811
    References:64
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019